A 29-year-old male asked:
I take vyvanse (lisdexamfetamine) 70mg every morning around 7, yet i find it has worn off by 3 - 4 pm. what is a suitable solution?
1 doctor answer • 3 doctors weighed in
Dr. William Singeranswered
Pediatric Neurology 53 years experience
Increase dose: I would suggest increasing the dose as tolerated until you can achieve effect until about 7 P.M.
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsReviewed >2 years ago
Dr. Trevor Desouza commented
Neurology 46 years experience
As you are already on the maximum recommended dose, you could increase the dose by 10-20mg but may not see the duration increase as you may be a fast metabolizer. If vyvanse is effective until 3-4 pm you may consider adding a booster/extender such as a short acting neuostimulant lasting 2-4 hours.Discuss this with your doctor.
Sep 28, 2017
Last updated Sep 28, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.